Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cgreenlee88

chris's first accutane(claravis) log

Recommended Posts

hi, my name is chris. im 16, 150 lbs, 5'10". i just got claravis(generic for accutane) 40 mg/day....

im taking one 20mg pill in the morning around 7 am, and then at night at 6 pm. if i dont have time to eat in the morning i just drink milk, b/c the directions say to take w/ food or milk. i am on a very strict schedule, as i own a lawn service, and play tennis many hours of the day.

so far im on day 3. no side effects, no improvements, no nothing. i kinda expected dry lips, as i am hoping i will receive them soon as a notice that the meds are working. right now all im doing is taking the claravis(tane) morning and night; im not cleansing, moisturizing, applying anything to my face at all.

is this bad? the reason i dont apply moisturizers/chapstick is b/c im waiting to when i need to so that ill know if the meds have kicked in. if this is bad please tell me. also i dont know if i need to be cleansing at any times. and if i do what with????

Edit: click here for my gallery

i'll be updating almost every day

once again:

day 3:

-----no side effects, no improvements, no nothing.

Share this post


Link to post
Share on other sites

day 4:

------woke up w/ ~8 pimples...but they seem like they've been there before. oh and yes i popped them. and i know it's bad, i will stop doing it. promise. also, my nose and forehead are peeling, but i think it's b/c i got sunburned 2 or 3 days ago. i put some aloe vera gel stuff on it, hopefully it will help. i doubt it's tane doin nething. still no sides, no improvements, jus pimples.

Share this post


Link to post
Share on other sites

day 6:

------still wakin w/ new pimples. i dont know if they're in any different areas, but this always seems to happen during the morning. i actually had to put chapstick on today, so i guess that's improvement. i sorta think my skin is gettin dryer, but it might just be the sun. who knows. no improvements yet, but at least we know the meds are working.

Share this post


Link to post
Share on other sites
day 6:

------still wakin w/ new pimples. i dont know if they're in any different areas, but this always seems to happen during the morning. i actually had to put chapstick on today, so i guess that's improvement. i sorta think my skin is gettin dryer, but it might just be the sun. who knows. no improvements yet, but at least we know the meds are working.

Share this post


Link to post
Share on other sites

dude your face looks almost flawless you definatley do not need to be on accutane

Share this post


Link to post
Share on other sites

day 8:

------lips still chapped, gettin cold sores or somethin on the sides of my lips, so it hurts to eat. acne is clearing up, slowly, but surely. no new pimples, i think the initial breakout is done, but who knows, maybe it hasnt started.

Share this post


Link to post
Share on other sites

day 11: mom took me off the meds cuz of the nose bleeding. she also took me to the doc and he said it's a totally common side effect; ehh my mom is such a worry wart :-/

day 12: went back on tane, nothins changed

Share this post


Link to post
Share on other sites

day 13:

-------slowly improving, red marks starting to fade also! i think ill only get nosebleeds when i mow yards on thursday and friday. so the doc said to take the allergy meds on thurs and fri, but dont take any tane those days. hopefully this will help

Share this post


Link to post
Share on other sites

day 19:

------very few pimples exist now, only about 5 or 6(used to be in the teens). red marks fading, everything is going well. still gettin the random nosebleeds. owell. as long as the meds cure me! (-: ttyl

Share this post


Link to post
Share on other sites

I don't have a lot of acne either. Less than you actually. But some are scars from never healing completely. Also, I'm 25 and I still am battling acne. So its not like it gets better.

Although I was always hoping it would actually go away as I got older.

Nopw I know better sad.gif

Good luck, keep us posted. Maybe post some new pictures

Share this post


Link to post
Share on other sites

Hey..

oh gosh I remember the nose bleeds..did they tell you headaches too? the last three days I keep getting them..common side effect. I'd rather have some headaches to get rid of my pimples as well. My acne is almost about as bad as yours is..just a cluster here and there. I have used everything to try to get rid of them but they kept coming back and getting worse..I have been completly clear before and I don't want to accept any less so hense why im on the tane. Anyway, it will take about a month or so but you will notice as you get a first initial break out they will start to dry out and fade away and you will stop getting them. Drink a full glass of water with the accutane and dry to drink plenty of water throughout the day..it seems to help. Also eat something and take the accutane..it works better for me to eat..plus I don't drink milk alone anyway (ick). For your lips if the chap stick doesn't work try Blistex daily conditioning treatment..its a peach colored round thing..I found it at wallgreens. Blistex makes some good stuff...try to also stay out of the sun as much as possible! If you get really dry try the cetaphil gentle cleanser and the lotion..or ask your doc about which to try for dryness if at all anything. Good luck!

Share this post


Link to post
Share on other sites
Guest TylerD

Yes deffinitely. I had some pretty bad red marks and im on tane and its getting rid of them nicely. Also for some of your bad red marks put some Neosporin on them. Within 2 weeks they will be completely gone.

Share this post


Link to post
Share on other sites
Guest TylerD

BTW your acne is very mild it looks exactly like mine, i probably dont need to be on accutane either but i choose to be because i want this shit gone lol.

Share this post


Link to post
Share on other sites
BTW your acne is very mild it looks exactly like mine, i probably dont need to be on accutane either but i choose to be because i want this shit gone lol.

Share this post


Link to post
Share on other sites

day ~25???

----well i quit the tane for a while because i went to a tennis tourny and i didnt wanna have side effects such as nose bleeds during the tournament. now im back on it for the 2nd day (i was only off of it for 4 days). some of the pimples came back, but im sure they'll disappear very soon. thanks for the advice peepzz

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×